MathSciNet Relay Station
MathSciNet bibliographic data
MR1403262 53C15 (49L05)
Agrachev, A. A. Exponential mappings for contact sub-Riemannian structures. J. Dynam. Control Systems 2 (1996), no. 3, 321–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement